IGB

Connexion

(Article of periodic en Russe - 1983)

Document title


Matematiceskaja model'evoljucii beregovoj linii abrazionnogo berega. (Modèle mathématique de l'évolution de la ligne de rivage d'une côte d'abrasion) (Inconnue)

Authors(s) and Affiliation(s)

ESIN N. V. ; DMITRIEV V. A. ; MOSKOVKIN V. M. ;

Source

Article of periodic

published at : Doklady Akademii nauk SSSR Moskva

Editor :

Millesime : 1983, vol. 270, no1 [pp. 223-226]

Bibliographic references : 7 réf.

Language

Russe

Refdoc record number (ud4) : 12190128 : Permanent link - XML version
Powered by Pxxo